# SDR DALA2016120509588

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,233 hours, 29,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT X=-52 BTW STA Y=132 TO Y=-148. AT COCKPIT FLOOR STRUCTURE. FLOOR SUPPORT WAS REPLACED PER DRAWING 9936533 ITEM 35 REV CM AND SRM 51-41-02.
